# SDR QXEA200600194

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,253 hours, 12,461 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRESSURIZATION SPIKES +/- 1500 FPM ON TAXI, ACFT PRESSURIZED TO .2 PSID ON GROUND.  UNABLE TO CONTROL PRESSURIZATION WITH ALT CONTROLLER IN DUMP.  MANUAL FULL OPEN & FIRST OFFICERS FORWARD OUTFLOW VALVE FULL OPEN.  MX RAN NR 1 & NR 2 ENGINES & TAXIED ACFT WITH PRESSURE CONTROL IN NORMAL/AUTO MODE, NR 1 & NR 2 BLEEDS ON & SET FLOW CONTROL TO MIDWAY.  ACFT MOMENTARILY WENT TO +500 FPM & BACK TO 0 AT ENGINES BLEEDS ON SELECTION.  PRESSURIZED ACFT IN MANUAL MODE TO 3 PSI DIFFERENTIAL AND BACK TO 0 IAW DHC-8 200 AMM TASK 21-30-00-780-801.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
